MAUDE Adverse Event Report: TYBER MEDICAL TPAL PRO TI 10X 8X 28MM; INTERBODY SPACER

TYBER MEDICAL TPAL PRO TI 10X 8X 28MM; INTERBODY SPACER
Model Number 108812088
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 the patient underwent a primary tlif (l4-5) procedure without surgical delay.On an unknown date it was found that the cage had backed out.On (b)(6) the patient is scheduled to undergo a revision procedure.The surgeon wondered if the cage might have triggered the event.No further information is available.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
The device history record was reviewed and there were no issues found.The device was not returned so n evaluation was not performed.There were no non-conformances or capas associated with this lot and the lot met acceptance criteria.Expulsion from a disc space can lead to serious injury, however, expulsion is often due to external forces or poor cage placement, not cage design.However, the investigation was non-conclusive as radiographic imaging and the device were not returned.The root cause could not be determined.

Brand Name
TPAL PRO TI 10X 8X 28MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
mark schenk
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key14397556
Report Number3012966183-2022-00017
Device Sequence Number5500036
Product Code MAX
UDI-Device Identifier00819917021639
UDI-Public00819917021639
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812088
Device Catalogue Number108812008
Device Lot Number205910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown